Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 169–169 | Cite as

Immunosuppressants

Nephrogenic adenoma, recurrent urinary tract infection and acute pyelonephritis: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 69-year-old man developed nephrogenic adenoma, recurrent urinary tract infection (UTI) caused by Pseudomonas aeruginosa and acute pyelonephritis during treatment with tacrolimus, mycophenolate mofetil, prednisolone and basiliximab [routes, dosages, durations of treatments to reactions onsets not stated].

The man underwent cadaveric renal transplantation for end-stage kidney disease secondary to antibiotic-induced interstitial nephritis [specific antibiotic not stated] after 3 years of haemodialysis. An immediate graft function was noted and he was maintained on immunosuppressive therapy with tacrolimus, mycophenolate mofetil and prednisolone, along with basiliximab on day 0 and day 4 post-transplant. His postoperative course was complicated by urinary retention. After 2...

Reference

  1. North D, et al. Nephrogenic Adenoma Complicating Renal Transplantation: A Case Report and Discussion. Transplantation Proceedings 49: 2381-2383, No. 10, Dec 2017. Available from: URL: http://doi.org/10.1016/j.transproceed.2017.09.003 - Australia

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations